# SDR ARWA20060601

- Difficulty date: June 4, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- Aircraft time: 90,021 hours, 33,256 cycles
- Engine: Ge CF66D
- Engine time: 64,457 hours, 23,736 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF66D
- Part serial: 451469
- Condition: Erratic
- Location: Egt
- Part time: 64,457 hours, 23,736 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMBOUT OF MIAMI, ENGINE NR 1 EGT BECAME VERY ERRATIC AND FLUCTUATED INTO AN OVERTEMP CONDITIONS; RESET C/B, NO HELP.  REMOVED AND REPLACED NR 1 ENGINE IAW ARROW AIR MSG-3 DC10 J/C 141R7101M.  OPERATIONAL CHECK NORMAL IAW M/M 72-00-00.
